# SDR SWAA2024041059368

- Difficulty date: March 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW STA 344 TO STA 360 AND BL 0 AT FWD GALLEY AREA 2024-165663<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW STA 344 TO STA 360 AND BL 0 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A5400; SHEET 32; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BTW STA 344 TO STA 360 AND BL 0 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A5400; SHEET 32; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.
